MathSciNet Relay Station
MathSciNet bibliographic data
MR2276628 (2008b:37043) 37D25 (37A25 37D50)
Melbourne, Ian Rapid decay of correlations for nonuniformly hyperbolic flows. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2421–2441 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement